On homogeneous tests for the Behrens–Fisher problem
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 54-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1965_79_a8,
author = {R. A. Zaidman and Yu. V. Linnik and I. V. Chulanovskii},
title = {On homogeneous tests for the {Behrens{\textendash}Fisher} problem},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {54--63},
year = {1965},
volume = {79},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1965_79_a8/}
}
TY - JOUR AU - R. A. Zaidman AU - Yu. V. Linnik AU - I. V. Chulanovskii TI - On homogeneous tests for the Behrens–Fisher problem JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1965 SP - 54 EP - 63 VL - 79 UR - http://geodesic.mathdoc.fr/item/TM_1965_79_a8/ LA - ru ID - TM_1965_79_a8 ER -
R. A. Zaidman; Yu. V. Linnik; I. V. Chulanovskii. On homogeneous tests for the Behrens–Fisher problem. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 54-63. http://geodesic.mathdoc.fr/item/TM_1965_79_a8/